# SDR SWAA2020022871771

- Difficulty date: February 19, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 26,150 hours, 11,494 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD 221DF L/H AFT BOTTOM SIDE OF BOARD SKIN PLIES AND CORE WAS DAMAGED (BROKEN/ MISSING).         / REPAIRED FLOORBOARD IAW SRM.
